Hello Doctor. I am having extreme hair fall. My hair are getting out from the root itself. In one month I have lost half of my hair. I am really worried about it. I had viral in November and from then I am having congestion problem and cough. I am taking some medicine for it. Is it (hair fall) a side effect of medicines. Or there is some other problem. Please suggest.
Hello Dear, It may be because of medicine and long viral gone through. Because it decreased your immunity power. To boost your Hair growth and strength take Ayurvedic medicine only that will help you to regain.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hair Fall treatment